RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



TMF:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


TMF, 1999, Volume 118, Number 3, Pages 434–440 (Mi tmf716)  

Perturbation of a two-soliton solution of the Korteweg–de Vries equation in the case of close amplitudes

V. A. Lazarev

Ufa State University of Oil and Technology

Abstract: We investigate the interaction process for two solitons with close amplitudes under a small perturbation. The leading term of the formal asymptotic solution is found as the sum of two solitons with slowly varying parameters. The equations of slow variations are derived for the soliton phase shifts. The effects related to the interaction between the perturbed solitons can compensate the velocity difference in some conditions, which can result in the formation of the so-called quasi-stationary soliton pair.

DOI: https://doi.org/10.4213/tmf716

Full text: PDF file (189 kB)
References: PDF file   HTML file

English version:
Theoretical and Mathematical Physics, 1999, 118:3, 341–346

Bibliographic databases:


Citation: V. A. Lazarev, “Perturbation of a two-soliton solution of the Korteweg–de Vries equation in the case of close amplitudes”, TMF, 118:3 (1999), 434–440; Theoret. and Math. Phys., 118:3 (1999), 341–346

Citation in format AMSBIB
\Bibitem{Laz99}
\by V.~A.~Lazarev
\paper Perturbation of a two-soliton solution of the Korteweg--de~Vries equation in the case of close amplitudes
\jour TMF
\yr 1999
\vol 118
\issue 3
\pages 434--440
\mathnet{http://mi.mathnet.ru/tmf716}
\crossref{https://doi.org/10.4213/tmf716}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1713734}
\zmath{https://zbmath.org/?q=an:0944.35086}
\transl
\jour Theoret. and Math. Phys.
\yr 1999
\vol 118
\issue 3
\pages 341--346
\crossref{https://doi.org/10.1007/BF02557331}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000080492800014}


Linking options:
  • http://mi.mathnet.ru/eng/tmf716
  • https://doi.org/10.4213/tmf716
  • http://mi.mathnet.ru/eng/tmf/v118/i3/p434

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Теоретическая и математическая физика Theoretical and Mathematical Physics
    Number of views:
    This page:230
    Full text:109
    References:32
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020